# SDR QXEA0202243

- Difficulty date: December 11, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 2,382 hours, 2,853 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Ejector
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - RIGHT HAND EXHAUST EJECTOR IS CRACKED IN FIVE PLACES. REPAIRED IAW RD 8/4-54-016.
